Document Search
Add To My Bookshelf Sign in or Register Save And Annotate

variance gamma sign in to follow this
skewed t distribution sign in to follow this
tail dependence sign in to follow this

VaR Methods sign in to follow this
--Evaluation/Comparison sign in to follow this
Discuss This Paper
Sign in to follow this page
Recent Comments
Modelling and Estimation for Bivariate Financial Returns
Company: International Statistical Review
Company Url: Click here to open
Year Of Publication: 2010
Month Of Publication: April
Pages: 117-133
Download Count: 6
View Count: 1300
Comment Num: 0
Language: English
Source: article
Who Can Read: Free
Date: 2-20-2011
Publisher: Administrator
Maximum likelihood estimates are obtained for long data sets of bivariate financial returns using mixing representation of the bivariate (skew) Variance Gamma (VG) and two (skew) t distributions. By analysing simulated and real data, issues such as asymptotic lower tail dependence and competitiveness of the three models are illustrated. A brief review of the properties of the models is included.
(volume 78, number 1)
Fung, Thomas Sign in to follow this author
Seneta, Eugene Sign in to follow this author
This document's citation network:
Similar Documents:
Close window
Sign up in one step, no personal information required. Already a Member?

Repeat Email:
User Name:
Confirm Password:

Sign Up

Welcome to GloriaMundi!
Thanks for singning up

continue or edit your profile